# SDR ASAA2019090530622

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 5,265 hours, 1,459 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLASS II MESSAGE  "AIR BLEED" GROUNDED - YES. PERFORMED BITE TEST OF THE ENGINE BLEED AIR SYSTEM REF AMM 36-11-00-740-804-A. OPS TEST OK. MSG CLEARED. OK FOR SERVICE.
